ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Wellbutrin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Wellbutrin (bupropion hcl)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-16-07, 07:36 AM
skedflyer skedflyer is offline
Jr Member
 

Join Date: Jun 2007
Location: Toronto, On, Can
Posts: 10
Thanks: 0
Thanked 0 Times in 0 Posts
skedflyer is on a distinguished road
My experience so far, Also with lump in throat

Hi everyone, first time poster.

I am a 29 year old male just diagnosed with ADD. As I took it upon myself to get evaluated. As I felt like life couldn’t be this much of a struggle, felt like getting tasks done was always a uphill battle, and suffered from very bad anxiety, like someone was sitting on my chest.

Anyways…

I been on Dexedrine for a month and a half to start, and at first I had anxiety a little worse than I was use to, but I was able to cope.. After that I was amazed at how great I felt. I was more focused at work, I was finishing jobs around the house that I have been putting off for years. And I had minimal anxiety after, compared to almost crippling anxiety I felt before. (I’m sure I am not the only one here)

I been on Wellbutrin for 2 weeks , was on the 150mg XL and really felt nothing.. Now I moved up to 300mg and I feel weird now…

I have been very jittery for the past two days and I feel numb on my arms and legs. I’m still functioning fine, but the focus from the Dexedrine is being wiped out, because I feel jittery and agitated , but not my usually anxiety, more like I drank too much coffee.

And now for the past few days I have felt like I have a lump in my throat. And it’s DRIVING ME NUTS….

I went to the doctor thinking that I had damaged my throat when I nearly chocked to death on a piece of meat back in January, and with the increase in pills I have been taking I thought that the pills have been getting stuck in my throat, and the problem has started to show just now...

Doc looked, but saw nothing, I had x-rays , and am having upper GI next week…


My psychiatrists, didn’t say much about it on the phone, “it should pass soon”. But soon cannot be soon enough…

Reading around I am beginning to think it’s Globus Hystericus, “sensation of a lump or mass in the throat, which is usually associated with certain mood states..” I feel Like I’m going to choke sometimes when I obsess too much about how it drives me nuts… It does come and go , and does not affect my eating, as I seem to feel better after I eat… Breathing is fine… and my mood is pretty much neutral… Beginning to bounce my legs again when I sit, as it did before I was on dex…

OH yes running to the bathroom ever 30 mins…. AHHHHHHHH……



I just basically feel numb.. With moments of aggravation, annoyance, and sometimes I find I’m alittle foggy.


So that sums up my experience with Wellbutrin.

Just wondering if I Throat lump is common?

And the Numbness on the arm legs and sometime head?



Thanks for reading..

Dennis
Reply With Quote
  #2  
Old 12-31-11, 02:46 PM
Nattehauk Nattehauk is offline
Newbie
 

Join Date: Dec 2011
Location: Trondheim, Norway
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
Nattehauk is on a distinguished road
Re: My experience so far, Also with lump in throat

I'm starting to think that the wellbutrin caused the globus hystericus as i didn't have any problem until i increased my dose from 150 to 300 mg. And reading this makes me think it even more... have to surf around and look for other incidents.
Reply With Quote
  #3  
Old 01-01-12, 09:24 PM
taylor00257's Avatar
taylor00257 taylor00257 is offline
ADDvanced Member
 

Join Date: Apr 2011
Location: Wisconsin
Posts: 120
Thanks: 114
Thanked 44 Times in 34 Posts
taylor00257 will become famous soon enough
Re: My experience so far, Also with lump in throat

I wonder if you might be starting to get tics from being on the meds? With the lump in the throat feeling you might start to try to clear your throat due to that, which will be your tic.
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
How to Spot an Abuser on Your First Date Ian Relationships & Social Issues 181 02-03-14 02:04 PM
Dex, and throat lump? Veighen Dexedrine/Dextrostat 14 02-01-08 07:50 PM
Attention Deficit Disorder and NLP Anyone? healthwiz Professional Coaching 49 06-28-06 12:43 AM
What Maslow Overlooked: The Need To Feel Alive Nova General ADD Talk 3 10-14-05 10:41 PM
ADD & Communication SB_UK Relationships & Social Issues 44 05-25-05 12:49 PM


All times are GMT -4. The time now is 06:05 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums